The limit behavior of relaxation time for full compressible magnetohydrodynamic flows with Cattaneo’s law

Guowei Liu, Xin Xu

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we discuss the system of full compressible magnetohydrodynamic equations with replacing the Fourier’s law by Cattaneo’s law inℝ3. First, local existence of solutions for general initial data and global existence of solutions for small initial data are shown. Then we obtain the uniform convergence of solutions of the relaxed system to that of the classical system when the relaxation time ɛ goes to 0.

Original languageEnglish
Pages (from-to)359-373
Number of pages15
JournalDynamics of Partial Differential Equations
Volume14
Issue number4
DOIs
StatePublished - 2017
Externally publishedYes

Keywords

  • Cattaneo’s law
  • Magnetohydrodynamic flows
  • The limit behavior
  • The relaxation time

Fingerprint

Dive into the research topics of 'The limit behavior of relaxation time for full compressible magnetohydrodynamic flows with Cattaneo’s law'. Together they form a unique fingerprint.

Cite this